# SDR FDEA201807301852

- Difficulty date: July 30, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,614 hours, 25,423 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 114N4002153A
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE SLAT NR 1 HAS DELAMINATION ON UPPER SURFACE. REPAIRED SLAT NR 1 T/E WEDGE AT 2 LOCATIONS IAW SRM 51-70-10-2R REPAIR 4 & EA F-5750-T0341011 A P1 WINGS - FLIGHT SURFACES. NR 1 SLAT TRAILING EDGE WEDGE UPPER SURFACE REPAIRS (TYPE A WEDGE).
